Medical Questions > Conditions and Diseases > Urinary and Bladder Disorders Forum

Major Lymph Node Problem

Must Read
One in five women will develop a UTI during her life. But what are UTIs? and what causes this type of infection?...
Why are women more at risk of developing UTI than men? Read here for more on what causes urinary tract infections and what puts you at risk of UTI....
A UTI can affect the bladder, kidney, ureters and/or the urethra. Learn which symptoms indicate urinary tract infection, complications and when to seek help....
Hi there,

i'm in a bad situation and really need some help.


I'll try and start from the begining.



Oct 04 I had a perforated bowel. Sigmoid colon. Diverticulitis.


The sigmoid was removed and I was re-sected (hartmans) in
feb 05.



In aug 05 I started to get very bad pain in the surgical incision in the
groin. The doctors said no problem. In sep 05 I developed
a perianal abcess and fistula (layed open. I was put on antibiotics sep 05
up-until the op in oct 05. Within a week I was back on antibiotics.
Oct05 to apr06 as the fistula came back and another abcess formed.


The antibiotics took care of the fistula and abcess.

Whilst on antibiotics in jan 06 I started to get tinitius (ring in the ears)
and thrush in the mouth. I've been off anitbiotics since apr.


But I have the worst ringing in the ears, I still have thrush and
soars in the mouth. I've been through 4 bottles of fungalin.


Currently taking echinachia every 3 hours, garlic twice a day 6 gm)
ginger, vit c, green tea. Prescription mouthwash from the
dentist. My teeth have gone brown as they de-mineraliuzed and re
mineralized.



That's not my main problem. I have this going on in the head, that's just what's in my mouth. My ears have damp spots to. Been using ketacomb ear drops (6 bottles) no luck.



Anyways, about the same time I stopped the antibiotics in apr 06.


I had a bowel impactation. Iv for 5 days (nil orally), then on clear fluids with movicol. Took 10 day's for a bowel movement, at this point my inigual lymph nodes started swelling and burning (right side), my right testicle is burning on and off, the end of my penis is red, (not itchy and
no soars - just very red.

Urine is burning and after ejaculation i'm in the worst pain for hours.
The pain I have in the groin extends up to my right hip bone and part down
my right leg and across to the prev surgical incision and down towards
the penis

the doctors opened the the surgical incision in may 06 and it's
opening up and leaking puss, heals, another few weeks later happens
again. And seems to be more painful than before. Seems to be
under the wound.


Now in the last 4 weeks I started to get what the doc said was tinnia on
the foot, i've treated it with lamasil for 4 weeks, but now it's
starting to go up my leg, and by large toe nail is going brown and stopped
growing. (it's only on the left foot)

also by bum is burning intermittantly at the site of the lanced abcess
and towards wear the fistula was layed open. I can't site without
pain.

Please help someone. As my lymph nodes in my chest below the
lungs are swollen, the ones on the collar bones and on my neck
have come up.



I've gone from 85 kg to 64kg - 6" tall.



I've had all the tests
3 x abdo / pelvix xrays
2 x ct abdo / pelvis
2 x mri
2 x sigmoidoscopy
1 x colonoscopy
ultrasounds for hernia, testies, groin, pelvis.


2 x internal rectal ultrasounds
1 x dye up back passage and xtrayed.


Bloods show white count between 8-10 even when on antibiotics
when I started to get the pain in the nodes in apr this year my
platelet count dropped and has stayed low from my normal 200 level
now 110-130. Glucose level was 7.8 last time. Have been tested
for std's, hep, aids everything. Troponin-t was as elevated as
i had chest pain recently.



The anti's they used
topical x 4
amoxil x 5 with repeats
flagyl x 3 with repeats
augmentin duo x 1 with repeats
doxy x 2 with repeats
cephalexin x 4 with repeats

i'm sorry this is so long.......



I'm also seing a naturopath who says i've got systemic apergilis??


Forma something. Doc's have tested and say no evidence

can anyone help me please?


I've exhausted all avenues and don't know what to do and I think
i will die this year if I can't find an answer.


I'm still loosing weight and i've noticed the tubes or whatever they
are that join the nodes in the groin are swelling between the nodes.


Could this be aspergilis or chemical as I have no temp, generally
feel okay. Except for all the pain, mouth ears, groin etc.

I'm 34 years old.

Regards,
erin

:(
Did you find this post helpful?
|

replied June 17th, 2009
I ran across your post and I know you wrote it several years ago so do not know if you will get this. But if I had to guess I would say you have a SEVERE yeast infection of your entire body. All of the antibiotics you have been on have destroyed all of your good bacteria and the yeast has invaded your system. It is too much to go into here but read everything you can get your hands on concerning Candidas and yeast infections. You will need to change your entire diet and attack it full force. It will take time but it can be done. I hope you are okay as most doctors will completely overlook this as a possibility of many ailments.
|
Did you find this post helpful?